A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems

Adiya Bao, Tengfei Liu, Zhong-Ping Jiang, Lina Zhang

Research output: Contribution to journalArticle

Abstract

This paper develops a large-scale small-gain result for dynamic networks composed of infinite-dimensional subsystems. It is assumed that the subsystems are input-to-output stable (IOS) and unboundedness observable (UO), and the large-scale infinite-dimensional system can be proved to be IOS and UO if the proposed small-gain condition is satisfied.

Original languageEnglish (US)
Pages (from-to)188-199
Number of pages12
JournalJournal of Systems Science and Complexity
Volume31
Issue number1
DOIs
StatePublished - Feb 1 2018

Keywords

  • Infinite-dimensional systems
  • input-to-output stability (IOS)
  • input-to-state stability (ISS)
  • small-gain theorem

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Information Systems

Cite this

A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems. / Bao, Adiya; Liu, Tengfei; Jiang, Zhong-Ping; Zhang, Lina.

In: Journal of Systems Science and Complexity, Vol. 31, No. 1, 01.02.2018, p. 188-199.

Research output: Contribution to journalArticle

@article{0fa7e8e57ff0410fa7b83201ff70f175,
title = "A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems",
abstract = "This paper develops a large-scale small-gain result for dynamic networks composed of infinite-dimensional subsystems. It is assumed that the subsystems are input-to-output stable (IOS) and unboundedness observable (UO), and the large-scale infinite-dimensional system can be proved to be IOS and UO if the proposed small-gain condition is satisfied.",
keywords = "Infinite-dimensional systems, input-to-output stability (IOS), input-to-state stability (ISS), small-gain theorem",
author = "Adiya Bao and Tengfei Liu and Zhong-Ping Jiang and Lina Zhang",
year = "2018",
month = "2",
day = "1",
doi = "10.1007/s11424-018-7376-5",
language = "English (US)",
volume = "31",
pages = "188--199",
journal = "Journal of Systems Science and Complexity",
issn = "1009-6124",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - A Nonlinear Small-Gain Theorem for Large-Scale Infinite-Dimensional Systems

AU - Bao, Adiya

AU - Liu, Tengfei

AU - Jiang, Zhong-Ping

AU - Zhang, Lina

PY - 2018/2/1

Y1 - 2018/2/1

N2 - This paper develops a large-scale small-gain result for dynamic networks composed of infinite-dimensional subsystems. It is assumed that the subsystems are input-to-output stable (IOS) and unboundedness observable (UO), and the large-scale infinite-dimensional system can be proved to be IOS and UO if the proposed small-gain condition is satisfied.

AB - This paper develops a large-scale small-gain result for dynamic networks composed of infinite-dimensional subsystems. It is assumed that the subsystems are input-to-output stable (IOS) and unboundedness observable (UO), and the large-scale infinite-dimensional system can be proved to be IOS and UO if the proposed small-gain condition is satisfied.

KW - Infinite-dimensional systems

KW - input-to-output stability (IOS)

KW - input-to-state stability (ISS)

KW - small-gain theorem

UR - http://www.scopus.com/inward/record.url?scp=85042729657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85042729657&partnerID=8YFLogxK

U2 - 10.1007/s11424-018-7376-5

DO - 10.1007/s11424-018-7376-5

M3 - Article

AN - SCOPUS:85042729657

VL - 31

SP - 188

EP - 199

JO - Journal of Systems Science and Complexity

JF - Journal of Systems Science and Complexity

SN - 1009-6124

IS - 1

ER -